# SDR QXEA0003189

- Difficulty date: November 29, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,946 hours, 6,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- CHAFE DAMAGE ON AFT END OF TERMINAL STRAP ABOVE OPENING FOR RIGHT HAND FORWARD EMERGENCY EXIT. REPAIRED IAW DHC-8 SRM 51-40-00 PAGE 1-6, 51-20-00 PAGE 5 AND 51-40-11 PAGE 1-4.
